# SDR SWAA095531

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING I/B MIDFLAP T/E WEDGE PUNCTURED.  REPAIRED WEDGE PER SRM.
